# SDR TI1R001405

- Difficulty date: February 21, 2001
- Submitted: August 16, 2001
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 150090
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTIMETER, ENCO - CODE OFF FLAG WILL NOT STOW.  REMOVED AND REPLACED.
